Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jan 7, 2008, 9:12 PM CST for 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 9:12 PM CST (03:12 UTC)
- Expired
- Jan 7, 2008, 10:00 PM CST
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Henry County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jan 7, 8:55 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 080311
SVREAX
MOC083-101-159-195-080400-
/O.NEW.KEAX.SV.W.0004.080108T0312Z-080108T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
912 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
EASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
PETTIS COUNTY IN CENTRAL MISSOURI
SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL 1000 PM CST
* AT 909 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTH OF CONCORDIA TO 5 MILES SOUTHEAST OF WARRENSBURG TO 5
MILES NORTHWEST OF WINDSOR TO CALHOUN...AND MOVING NORTHEAST AT 45
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WINDSOR AND SWEET SPRINGS BY 920 PM CST.
LA MONTE AND GREEN RIDGE BY 925 PM CST.
HOUSTONIA BY 930 PM CST.
MARSHALL AND SEDALIA BY 940 PM CST.
SMITHTON BY 950 PM CST.
SLATER BY 955 PM CST.
THE TOWNS OF EMMA...HUGHESVILLE...SEDALIA MEMORIAL AIRPORT AND
GILLIAM ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
LAT...LON 3835 9383 3855 9368 3869 9374 3891 9366
3893 9361 3893 9350 3900 9349 3928 9296
3899 9308 3860 9308 3849 9341 3851 9350
3846 9351
TIME...MOT...LOC 0312Z 239DEG 42KT 3892 9355 3875 9361
3861 9355 3850 9362
$$
MJ2 follow-up statements
000
WWUS53 KEAX 080337
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 PM CST MON JAN 7 2008
MOC083-101-159-195-080400-
/O.CON.KEAX.SV.W.0004.000000T0000Z-080108T0400Z/
HENRY MO-JOHNSON MO-PETTIS MO-SALINE MO-
937 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SALINE AND PETTIS COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN
JOHNSON AND NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 1000 PM CST...
AT 932 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES SOUTHWEST OF MARSHALL TO HOUSTONIA TO SEDALIA TO GREEN RIDGE...
MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SMITHTON BY 950 PM CST.
SLATER BY 955 PM CST.
THE TOWNS OF SEDALIA MEMORIAL AIRPORT AND GILLIAM ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 3835 9383 3855 9368 3872 9343 3893 9350
3900 9349 3928 9296 3899 9308 3860 9308
3851 9340 3851 9350 3846 9351
TIME...MOT...LOC 0337Z 239DEG 42KT 3907 9323 3890 9329
3876 9323 3865 9330
$$
MJ000
WWUS53 KEAX 080400
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CST MON JAN 7 2008
MOC083-101-159-195-080410-
/O.EXP.KEAX.SV.W.0004.000000T0000Z-080108T0400Z/
HENRY MO-JOHNSON MO-PETTIS MO-SALINE MO-
1000 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE AND PETTIS
COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND
NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI HAS BEEN ALLOWED
TO EXPIRE...
AT 959 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 3835 9383 3855 9368 3872 9343 3893 9350
3900 9349 3928 9296 3899 9308 3860 9308
3851 9340 3851 9350 3846 9351
TIME...MOT...LOC 0337Z 239DEG 42KT 3907 9323 3890 9329
3876 9323 3865 9330
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:29 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 7, 5:29 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 529 PM CST MON JAN 7 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /425 PM CST MON JAN 7 2008/ SHORT RANGE (TONIGHT THROUGH WEDNESDAY NIGHT)... MAIN FORECAST CONCERN WITH THE SHORT TERM IS FOCUSED ON STRONG UPPER TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AT THIS TIME AND HEADING INTO THE KANSAS AND OKLAHOMA AREA BY 12Z TUESDAY. AHEAD OF THIS TROUGH...A JET MAX TO 120 KTS HAS MOVED OFF INTO THE GREAT LAKES...PUTTING THE SOUTHERN PART OF THE FORECAST AREA UNDER THE RIGHT ENTRANCE REGION OF THIS JET. THIS...ALONG WITH AFTERNOON HEATING HELPED TO SET OFF INITIAL ROUND OF THUNDERSTORMS IN SOUTHERN PORTIONS OF THE FORECAST AREA. THE EFFECTS OF THIS JET SHOULD CONTINUE INTO THE EVENING HOURS. THEN WILL BE SEEING THE MAIN TROUGH DEVELOP A SURFACE WAVE OVER OKLAHOMA BY MIDNIGHT. THAT WAVE WILL BE RIDING NORTHEAST ALONG THE SURFACE FRONT OVERNIGHT. THIS SHOULD PROMOTE MORE SHOWERS AND THUNDERSTORMS ACROSS A GOOD PORTIONS OF THE CWFA...WITH THE NORTHWEST CORNER OF MISSOURI THE LEAST LIKELY AREA TO SEE ANY PRECIPITATION. CONCERNS WITH THIS RAINFALL TONIGHT IS THE POTENTIAL REPEATED ROUNDS OF RAIN OVER THE SOUTHEAST THIRD OF THE FORECAST AREA. WILL NOT GO WITH A FLOOD WATCH AT THIS POINT...BUT SOME CONCERNS IF THE NAM CAN VERIFY THAT WE COULD SEE SOME AMOUNTS IN EXCESS OF 2 INCHES. ALSO WILL BE WATCHING THE COLDER AIR STARTING TO FILTER IN BEHIND THIS SYSTEM TUESDAY MORNING. MODELS INDICATE THE TRACK OF 850 MB LOW WILL TAKE IT FROM WEST OF KANSAS CITY AROUND 09Z TO NEAR KIRKSVILLE BY MID MORNING. NAM AND GFS SOUNDINGS WOULD SUPPORT A CHANGE OVER TO SNOW AS THIS LOW TRACKS BY. THE MAIN QUESTION IS HOW LONG A PERIOD OF SNOW WILL BE POSSIBLE. AT THIS POINT WILL KEEP SNOWFALL TOTALS AT AN INCH OR LESS...WITH SOME MELTING EXPECTED AS THIS SNOW FIRST HITS THE RELATIVELY WARM GROUND...AND THE IDEA IT WILL BE A WET SNOW THAT SHOULD PACK DOWN PRETTY WELL. THE NEXT WAVE OF INTEREST WILL BE APPROACHING WEDNESDAY NIGHT AND FOR THURSDAY. TIMING BETWEEN THE MODELS IS NOT IN GREAT CONSENSUS. FOR THE WEDNESDAY NIGHT PERIOD...WILL INTRODUCE A CHANCE OF SNOW INTO THE EXTREME NORTHWEST CORNER OF MISSOURI FOR THE OVERNIGHT PERIOD AS A COMPROMISE BETWEEN THE FASTER GFS AND SLOWER NAM MODELS. PC MEDIUM RANGE (THURSDAY-MONDAY)... STRAPPED FOR TIME THIS AFTERNOON WITH ONGOING CONVECTION SO WILL KEEP THE MEDIUM RANGE BRIEF. MAIN CONCERNS WILL BE WITH THURSDAY AND END OF THE WEEKEND SYSTEMS. GFS APPEARS TO BE THE MORE AGGRESSIVE OF THE MODELS PRODUCING MORE WIDESPREAD QPF AS OPPOSED TO THE EUROPEAN. HAVE THEREFORE WENT WITH A BLEND FOR THE FORECAST PACKAGE WITH INFLUENCE FROM HPC. NEXT SHORT WAVE TROUGH TO DIVE INTO THE CENTRAL PLAINS BY MIDWEEK AND PUSHING INTO THE MIDWEST BY WEDNESDAY NIGHT INTO THURSDAY. FAIRLY FAST MOVING SYSTEM AND REMAINED MODEST WITH POPS FOR THE TIME BEING. POINT FORECAST AND BUFR SOUNDINGS INDICATING A TRANSITION FROM RAIN TO SNOW ACROSS MOST LOCATIONS AND HAVE INDICATED THIS ACCORDINGLY. NEXT WEATHER MAKER LOOKS TO APPROACH THE AREA BY THE LATTER HALF OF THE WEEKEND. STILL A WAYS OUT FOR THIS SYSTEM AND ONLY INDICATED SLIGHT CHC POPS ATTM. NEVERTHELESS...ANY PRECIP THAT DOES FALL LOOKS TO REMAIN FROZEN ATTM AS INDICATED BY TEMPS THROUGHOUT THE COLUMN. OTHERWISE...NOT MANY CHANGES MADE TO THE REMAINDER OF THE FORECAST. DEROCHE && .AVIATION... EXPECT REDEVELOPMENT OF RAIN FURTHER NORTH OVERNIGHT AS MAIN UPPER TROUGH APPROACHES AND A SURFACE WAVE ON THE FRONT MOVES JUST SOUTH OF KANSAS CITY. AT THIS POINT WILL NOT MENTION ANY THUNDER...ALTHOUGH MAY BE ENOUGH INSTABILITY ALOFT TO SUPPORT THUNDER DURING THE OVERNIGHT HOURS. COLDER AIR SHOULD NOT BE ARRIVING UNTIL AFTER 14Z SO WILL NOT MAKE ANY CHANGE OVER UNTIL THAT TIME FRAME IN THE TAFS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jan 7, 1:04 PM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CST MON JAN 7 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081915- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AT MID AFTERNOON A COLD FRONT WILL BE SITUATED NEAR THE INTERSTATE 35 CORRIDOR. THIS FRONT WILL STALL FOR A TIME AWAITING THE MAIN UPPER STORM SYSTEM TONIGHT. DURING THE AFTERNOON HOURS...LOCATIONS ON THE WARM SIDE OF THIS FRONT MAY SEE THUNDERSTORMS DEVELOP...WITH THE BEST CHANCES ALONG A LINE FROM KANSAS CITY TO MACON...SOUTHWARD. THE STRONGEST STORMS WOULD BE MORE FAVORED IN AREAS FROM PLEASANTON...TO BUTLER...CLINTON...SEDALIA AND SOUTH OF BOONVILLE WHERE SOME CLEARING HAS AIDED THE DESTABILIZATION. THESE STORMS MAY GROW STRONG ENOUGH TO PRODUCE LARGE HAIL AND DAMAGING WINDS. THEN THIS EVENING...AS THE MAIN UPPER LEVEL STORM SYSTEM APPROACHES ...MORE THUNDERSTORMS ARE EXPECTED. BY MID EVENING...THE SURFACE FRONT IS EXPECTED TO BE SITUATED FROM AROUND KANSAS CITY TO MACON. THE BEST UPPER SUPPORT WILL BE SLIGHTLY SOUTH OF THE FRONTAL BOUNDARY...WITH THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS RUNNING FROM CENTERVILLE KANSAS TO HARRISONVILLE...HIGGINSVILLE... SWEET SPRINGS AND MOBERLY...SOUTHWARD. AGAIN DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN THREAT...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS A WAVE ON THE SURFACE FRONT RIDES TO THE NORTHEAST THIS EVENING...IT SHOULD BE PASSING THROUGH CENTRAL MISSOURI SHORTLY AFTER MIDNIGHT. THIS SHOULD END THE THREAT OF SEVERE WEATHER. HEAVY RAIN MAY ALSO OCCUR WITH THIS WAVE ALONG THE FRONT...SO LOCATIONS FROM SOUTH OF KANSAS CITY INTO CENTRAL MISSOURI MAY SEE SOME MINOR FLOODING IN THE LATE EVENING AND EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COLDER AIR MOVING IN BEHIND THE EXITING STORM SYSTEM MAY CHANGE ANY LINGERING RAIN OVER TO SNOW BEFORE THE PRECIPITATION ENDS IN THE AFTERNOON. SOME MINOR SNOW ACCUMULATIONS OF UP TO AN INCH MAY OCCUR IN AREAS FROM AROUND KANSAS CITY INTO NORTH CENTRAL MISSOURI. THE NEXT STORMS SYSTEM TO AFFECT THE AREA WILL APPROACH WEDNESDAY NIGHT WITH A RAIN SNOW MIX POSSIBLE. THE BETTER CHANCE OF PRECIPITATION WILL BE FROM LATE WEDNESDAY NIGHT INTO THURSDAY. AT THIS TIME...IT LOOKS LIKE ANY ACCUMULATING SNOW WOULD BE OCCURRING ACROSS NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT IN AREAS SOUTH OF A LINE FROM CENTERVILLE KANSAS TO HIGGINSVILLE AND MOBERLY MISSOURI. PC
In the hours before
Special weather statement, Jan 7, 5:16 PM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 516 PM CST MON JAN 7 2008 KSZ060-MOZ043-053-072345- BATES-CASS-LINN- 516 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...NORTHWESTERN BATES AND SOUTHERN CASS COUNTIES UNTIL 545 PM CST... AT 515 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANTON...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Local storm report, Jan 7, 5:58 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST E AMSTERDAM 38.35N 94.59W
01/07/2008 E60 MPH BATES MO LAW ENFORCEMENT
&&
SFORTINLocal storm report, Jan 7, 6:27 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 ENE ARCHIE 38.51N 94.29W
01/07/2008 E0.88 INCH CASS MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jan 7, 8:24 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL FAYETTE 39.15N 92.69W
01/07/2008 E1.00 INCH HOWARD MO PUBLIC
&&
SFORTINLocal storm report, Jan 7, 8:38 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL PECULIAR 38.72N 94.46W
01/07/2008 E1.00 INCH CASS MO EMERGENCY MNGR
&&
SFORTINLocal storm report, Jan 7, 8:52 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 4 NW CHILHOWEE 38.63N 93.91W
01/07/2008 E1.25 INCH JOHNSON MO EMERGENCY MNGR
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:22 PM CST | Severe Thunderstorm Warning | EAX | Cass, Johnson | 38 min |
| Jan 7, 8:26 PM CST | Severe Thunderstorm Warning | EAX | Macon, Randolph | 34 min |
| Jan 8, 1:18 AM CST | Severe Thunderstorm Warning | EAX | Henry, Pettis | 42 min |
| Jan 8, 2:08 AM CST | Areal Flood Advisory | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 4 hr |
| Jan 8, 9:16 AM CST | River Flood Warning | EAX | Cooper | 6 hr |
| Jan 8, 9:16 AM CST | River Flood Warning | EAX | Cooper | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.